# SDR AALA201701249003

- Difficulty date: January 23, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N963UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000191
- Aircraft time: 20,440 hours, 14,598 cycles
- System (JASC): 3140 · Central Computers
- Part: Module
- Part number: 70265421901
- Part serial: 3221
- Condition: Failed
- Location: Avionics
- Part time: 20,440 hours, 14,598 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING APPROACH,  CREW REPORTED A FAILURE OF THE MODULAR AVIONICS UNIT 3A. DECLARED EMERGENCY, PERMANENT LOSS OF FMS 2 A/P CHANNEL 2 GPS 2. AIRCRAFT WAS GROUNDED. MAINTENANCE REPLACED PROCESSOR MODULE IAW AMM TASK 31-41-04-000-801A. ACCOMPLISHED NAVIGATIONAL DATA BASE LOAD IAW JOB CARD 43T22034001.
